Measurable perfect matchings for acyclic locally countable borel graphs

Journal of Symbolic Logic 82 (1):258-271 (2017)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,953

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2017-03-26

Downloads
19 (#824,104)

6 months
7 (#491,772)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Benjamin Miller
University of Illinois, Urbana-Champaign

Citations of this work

No citations found.

Add more citations

References found in this work

Countable borel equivalence relations.S. Jackson, A. S. Kechris & A. Louveau - 2002 - Journal of Mathematical Logic 2 (01):1-80.
The graph-theoretic approach to descriptive set theory.Benjamin D. Miller - 2012 - Bulletin of Symbolic Logic 18 (4):554-575.

Add more references